# SDR ASAA2016022315787

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT LT BS 727+4 TO 727F+6 CORRODED IN SEVERAL SPOTS.  ACFT GROUNDED. REMOVED CORROSION LT TRANSITION PANEL BS 727+4 TO BS 727F+6 IAW SRM 51-10-02. ORIGINAL THICKNESS IS .040" IAW BAC 1496-377.  REMOVED .040", REMAINING .000.  TRANSITION PANEL OUT OF LIMITS IAW SRM 53-00-53-1A, FIG 103, DETAIL D.  REMOVED TRANSITION PANEL IAW SRM 51-40-02.  FABRICATED NEW TRANSITION PANEL REPAIR SECTION IAW SRM 53-00-53-2R. ALODINE TREATED & PRIMED NEW TRANSITION REPAIR SECTION IAW SRM 51-20-01. INSTALLED NEW TRANSITION PANEL REPAIR SECTION IAW SRM 51-40-02.  REMOVED DOT.
